• Global community
    • Language:
      • Deutsch
      • English
      • Español
      • Français
      • Português
  • 日本語コミュニティ
    Dedicated community for Japanese speakers
  • 한국 커뮤니티
    Dedicated community for Korean speakers
Exit
1

CREATIVE CLOUD APP GLITCHING MONITOR DISPLAY

Community Beginner ,
Apr 06, 2023 Apr 06, 2023

Copy link to clipboard

Copied

Good.

 

I'm already 99.9% sure that the moniotr noise is caused by the app. Every now and then I reinstall the system as part of better hardware performance on my Surface Studio 2. I have a SAMSUNG U32J59x monitor connected to it with a 1.4 hdmi cable (I use the same cable to connect it to my laptop from time to time and the problem does not occur).

 

And every time, now this was visible to the naked eye - after installing the application - one of the monitors every now and then displays a "broken" screen for one millisecond. These are sporadic and non-regional glitches / display disturbances. On one monitor or the other. At first I thought it was due to the second screen, but after a while the problem started to occur even when working on one monitor. It's hard for me to catch this phenomenon because it lasts for a second or less and is unpredictable (I don't record my work 24/7 and I don't intend to, but if there's no other way to prove that it's due to your product, I'll sacrifice myself).

 

In any case, this time I didn't install the ADOBE package immediately after the new system installation and everything was fine. A short while after uploading the application, the problem immediately arose. I don't know how to fix it, it annoys and irritates me because I work with photoshop or Illustrator every day, and I don't want to go back to the pirate versions where the problem never occurred.

 

I can only give you an idea of what this ''blinking'' more or less looks like. 

 

Things I won't do and I know they won't help because the same problem occurred despite their implementation:

> I installed the drivers from the manufacturer's website for the other monitor. Nothing.
> Upgrading to the latest version of Windows (the one I currently have has the fewest background processes, the computer runs faster and more efficiently)
>Installing new drivers for the graphics card (this solution has not yet helped me in the 15 years I have been using computers)

 

I suspect it has something to do with a colour profile that you install when you install one of the applications and set as priority, as I have noticed that the colours on my wallpaper have changed slightly. I don't know how to do this myself, these are just my types. I've done a million things, but no one has had a similar situation so everything was more or less similar to what I've been dealing with for over a year.

TOPICS
Cloud storage web assets , Collaboration , File sync , Libraries

Views

186

Translate

Translate

Report

Report
Community guidelines
Be kind and respectful, give credit to the original source of content, and search for duplicates before posting. Learn more
community guidelines
Adobe Employee ,
Apr 06, 2023 Apr 06, 2023

Copy link to clipboard

Copied

Hi Matthew,

 

Welcome to our Community Board. We are sorry for your difficulties. I would request you to follow the steps provided below and let me know how it goes.

 

reset the cc desktop app by making sure it's in the foreground, then press:

Win: Ctrl + Alt + R
Mac: Cmd + Opt + R


if that fails, repair per https://helpx.adobe.com/download-install/kb/creative-cloud-install-stuck.html


if that fails, uninstall using the correct uninstaller from https://helpx.adobe.com/creative-cloud/help/uninstall-creative-cloud-desktop-app.html#sa_src=web-mes... and then reinstall using*


if that fails, do a clean cc install carefully following each applicable step:

uninstall every cc app including preferences per https://helpx.adobe.com/creative-cloud/help/uninstall-remove-app.html

then uninstall the cc desktop app using the correct uninstaller per https://helpx.adobe.com/creative-cloud/help/uninstall-creative-cloud-desktop-app.html#sa_src=web-mes...

clean your computer of cc files per http://www.adobe.com/support/contact/cscleanertool.html

check for, and if available, update your os

if windows are your os, repair all ms visual C++ versions that can be repaired (use Google if you don't know how to do this)

if windows are your os update your ms visual C++, if it can be updated (use Google if you don't know how to do this)

restart your computer (don't skip this)

reinstall the cc desktop app using the "alternative download links" at the bottom of the page at https://helpx.adobe.com/download-install/kb/creative-cloud-desktop-app-download.html

use the desktop app to install your cc programs/trials

NOTE: Win 11 users who have trouble with the latest Win 10 installer often succeed with the older Win 10 installer.

 

Regards,

Neelam

Votes

Translate

Translate

Report

Report
Community guidelines
Be kind and respectful, give credit to the original source of content, and search for duplicates before posting. Learn more
community guidelines
Community Expert ,
Apr 06, 2023 Apr 06, 2023

Copy link to clipboard

Copied

orphaned post re-merged

Votes

Translate

Translate

Report

Report
Community guidelines
Be kind and respectful, give credit to the original source of content, and search for duplicates before posting. Learn more
community guidelines
Community Beginner ,
May 17, 2023 May 17, 2023

Copy link to clipboard

Copied

I don't know if I forgot to write or maybe I wrote it unclearly but: AFTER INSTALLING the CREATIVE CLOUD APPLICATION BACK INTO THE WHOLE SYSTEM - the problem started to occur.

It doesn't make sense to me to remove, check if something is not installed the same way - BECAUSE SWEETLY AFTER INSTALLING THE WHOLE WINDOWS and installing Adobe on my computer - the screen is counting.

Will try to fix the app, but the problem occurs even if it is not enabled. Simply after installing ANY application related to Adobe - the screen crashes every now and then.

Votes

Translate

Translate

Report

Report
Community guidelines
Be kind and respectful, give credit to the original source of content, and search for duplicates before posting. Learn more
community guidelines
Community Expert ,
May 17, 2023 May 17, 2023

Copy link to clipboard

Copied

LATEST

the only reports of monitor strobe-like effects occurs with certain photoshop user while using photoshop.  the fix that problem,

 

open photoshop>edit>preferences>technology preview>check "disable native canvas"

then restart photoshop

Votes

Translate

Translate

Report

Report
Community guidelines
Be kind and respectful, give credit to the original source of content, and search for duplicates before posting. Learn more
community guidelines